In the present work it is shown that on a Finslerian space, a forward complete gradient shrinking Ricci soliton has finite topological type, provided either the Ricci scalar is bounded above or the Ricci scalar is bounded from below and injectivity radius is bounded away from zero.
AHMADI, MOHAMAD YAR and HEDAYATIAN, SINA
"Finite topological type of complete Finsler gradient shrinking Ricci solitons,"
Turkish Journal of Mathematics: Vol. 45:
6, Article 5.
Available at: https://journals.tubitak.gov.tr/math/vol45/iss6/5